MAUDE Adverse Event Report: ORTHO DEVELOPMENT ALPINE; TOTAL HIP ARTHROPLASTY PROSTHESIS

ORTHO DEVELOPMENT ALPINE; TOTAL HIP ARTHROPLASTY PROSTHESIS
Model Number 700-0014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During total hip arthroplasty, a bone fracture was observed at the transverse condyle that was reinforced with cement and two screws.

Brand Name
ALPINE
Common Device Name
TOTAL HIP ARTHROPLASTY PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key16880322
Report Number1722511-2023-00013
Device Sequence Number12627804
Product Code KWY
UDI-Device Identifier00822409000067
UDI-Public(01)00822409000067(17)270802(10)A272613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700-0014
Device Lot NumberA272613
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale